# SDR SIMA200219109

- Difficulty date: July 4, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Condition: Dented
- Location: Apu Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND TWO PROTRUSION ON LEFT SIDE OF APU COWL.  (M)
